Share:


Algorithm of global uniformization of algebraic correspondence

Abstract

The problem of global uniformization of algebraic correspondence is investigated. The weaker assumptions are used in the analysis.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Dolgopolova, O. B., & Zverovich, E. I. (1998). Algorithm of global uniformization of algebraic correspondence. Mathematical Modelling and Analysis, 3(1), 68-73. https://doi.org/10.3846/13926292.1998.9637087
Published in Issue
Dec 15, 1998
Abstract Views
318
PDF Downloads
295
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.